Long time

Well hello I'm going to post on here before just basically have been very unwell since having my baby he is now nearly 4 months old and I ended up with 10 I've been really poorly clubs in pain in the year and vomiting was in bed for two weeks it was horrendous and had to get my mum to help with all the children and come and stay with me until my duties I would normally carry out and then photo was going to get better trying to get out of bed and do little things and then just one day it happened again and this time off now so she called a number Lentz ambulance took me in I was shaking very badly they thought thought it was a BT or meningitis they gave me a scare and said they saw nothing tests punch and no nothing come out of hospital and feeling weak to fire at low teary palpitations shaking and didn't seem to be able to settle and have a horrible cold and they gave me a program on all which make me feel worse and I stopped taking them started taking sertraline hoping for better brighter days now anybody got any advice on sertraline as in the past I have took them up to teen many years ago for like depression through lifestyle

6 Replies

oldestnewest
  • Hi Shell04, I hope you feel better now. It is a day by day thing. Some days could be better than others, but keep in mind that every day is has its own challenges and triumphs. I understand your feeling and dealing with anxiety is not an overnight cure, but a battle between our minds that we need to face with determination and courage. 

    Be well.

  • Hello Shell04

    I haven't ever taken sertraline and so can't comment on that medication.  If your GP has prescribed this and if it has worked for you in the past, then keep focused and believing that it will work again to make you feel much better than you are just now.

    Being taken into hospital must have been frightening with all your nasty symptoms. It was good that your Mum was able to come and stay to help with your little baby

    You are bound to be struggling with your little son and three other children to take care of.  If the programme suggested by the doctor made you feel worse, then perhaps it is worth ringing the GP and explaining this to him.  Maybe the tablets were too strong..... who knows  There are other tablets that possibly may work.

    You have a lovely little family and although it must be hard work for you especially now that you are unwell yourself, keep taking the medication and it will get better. Take things one day at a time Shell.  Some days will be better than others. Big hugs.

    xxx

  • I took it and it made me 10 times worse so I'm on fluxitine now this past 2 years n their the best

  • How long before they worked ? I've been on fluoxetine for 7 weeks and can't say they are doing any good 

  • Shudbe about 2 weeks but everyone is different u myt need a stronger dose 

  • Yes everyone tells me different from 4weeks to 10 weeks. 

    I'm not upping the dose cos can't go thro all side effects again 

You may also like...